Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red, itchy rashes during sweating, burns after scratching, tried allopathic and homoeopathic medicines

i got rashes reddish in colour, itching violently during sweating since 7/8 years. they appear only during summer. after scratching burn and leave thinked the skin.i faced so many problems to go outdoor during sun time. suddenly feel good by cold climate or cold weather. i had tried allopathic medicines without any i am under the treatment of homoeopathic medicines. i want rapid and permanent cure from this state.
Asked On : Wed, 2 May 2012
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
After reading your query, it is likely that your condition is quite a common one referred to as physical urticaria (the scratching = physical) and itchy red rashes (= urticaria).
But the urticaria you suffer also has another trigger: heat.
That is why cooling the skin lowers histamine release.
The above diagnosis is valid only if the itchy red weals disappear WITHOUT leaving any scrars or bruises. If you get this, a condition called urticarial vasculitis (= inflammation around blood vessels) needs to be excluded by skin biopsy + immunofluorescence studies. A blood test known as anti-C1q levels are sometimes useful as is the antinuclear antibody or thyroid peroxidase antibodies.
High-dose non-sedating long-acing antihistamines (allegra 180/180)+/- leukotriene antagonists (montelukast 10mg)+/-anti-H2 (raitidine 150 twice daily) are usual treatment options in various combinations.
Lot of other low grade immunosuppressants or immunomodulating drugs such as colchicine, dapsone are also good therapeutic agents but no blood test can dictate the choice of treatment.
Rapid cure is sometimes possible but not permanent cure in most cases.

I hope that was useful.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM..,
According to Ur complaint ..
U have Irritant called ..PHOTODERMATITIS.,
Topical application of CALAMINE lotion.,
Tab...levocetrizine daily night times..,
Avoid sun exposure or use SUNSCREEN lotion..,
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor